# SDR REXA2022111102531

- Difficulty date: October 22, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690334041
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL9 FROM FS 581.00 AND 661+16 IS CORRODED.	"FABRICATED NEW FLOOR SEAT TRACK FROM EXTRUSION 20276-288-0-0A IAW CRJ900 SRM 53-00-49-201-002-A01 AND 51-40-11-001-001-A01.
"
